Subvarieties of Moduli Spaces.

Frans Oort

Inventiones mathematicae (1974)

  • Volume: 24, page 95-120
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Oort, Frans. "Subvarieties of Moduli Spaces.." Inventiones mathematicae 24 (1974): 95-120. <>.

author = {Oort, Frans},
journal = {Inventiones mathematicae},
pages = {95-120},
title = {Subvarieties of Moduli Spaces.},
url = {},
volume = {24},
year = {1974},

AU - Oort, Frans
TI - Subvarieties of Moduli Spaces.
JO - Inventiones mathematicae
PY - 1974
VL - 24
SP - 95
EP - 120
UR -
ER -

Citations in EuDML Documents

  1. Thomas Zink, Über die schlechte Reduktion einiger Shimuramannigfaltigkeiten
  2. Toshiyuki Katsura, Frans Oort, Families of supersingular abelian surfaces
  3. Rachel Pries, Hui June Zhu, The p -rank stratification of Artin-Schreier curves
  4. Tomoyoshi Ibukiyama, Toshiyuki Katsura, Frans Oort, Supersingular curves of genus two and class numbers
  5. Gunther Cornelissen, Frans Oort, Problems from the workshop on Automorphisms of Curves (Leiden, August, 2004)
  6. Neal Koblitz, p -adic variation of the zeta-function over families of varieties defined over finite fields
  7. Dino Lorenzini, Torsion and Tamagawa numbers

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.